MathSciNet Relay Station
MathSciNet bibliographic data
MR1275815 (95a:90009) 90A09 (03H10 60F99 60G99)
Cutland, Nigel J.; Kopp, P. Ekkehard; Willinger, Walter A nonstandard treatment of options driven by Poisson processes. Stochastics Stochastics Rep. 42 (1993), no. 2, 115–133.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement